Oberwolfach Reports

Full-Text PDF (539 KB) | Introduction as PDF | Metadata | Table of Contents | OWR summary
Volume 12, Issue 3, 2015, pp. 2481–2532
DOI: 10.4171/OWR/2015/42

Published online: 2016-04-29

The Mathematics and Statistics of Quantitative Risk Management

Richard A. Davis[1], Paul Embrechts[2], Thomas Mikosch[3] and Andrew J. Patton[4]

(1) Columbia University, New York, USA
(2) ETH Z├╝rich, Switzerland
(3) University of Copenhagen, Denmark
(4) Duke University, Durham, USA

It was the aim of this workshop to gather a multidisclipinary and international group of scientists at the forefront of research in econometrics, financial time series analysis, extreme value theory, financial mathematics, insurance mathematics and quantitative risk management. The heterogeneous composition of this group of researchers allowed one to discuss different facets of the mathematics and statistics of quantitative risk management, to communicate the state-of-the-art in the different areas, and to point towards new directions of research.

No keywords available for this article.

Davis Richard, Embrechts Paul, Mikosch Thomas, Patton Andrew: The Mathematics and Statistics of Quantitative Risk Management. Oberwolfach Rep. 12 (2015), 2481-2532. doi: 10.4171/OWR/2015/42